Alert archive / Texas / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 129, NWS Fort Worth, TX
NWS Fort Worth, TX issued this severe thunderstorm warning at May 7, 2012, 8:00 PM CDT for Henderson County, Texas. It was in force for 60 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 7, 2012, 8:00 PM CDT (01:00 UTC)
- Expired
- May 7, 2012, 9:00 PM CDT
- In force
- 60 min
- Issued by
- NWS Fort Worth, TX
- Area
- Storm-based polygon
County Henderson County, TX
The radar
The Dallas/Ft Worth radar (KFWS), 140 km from the middle of the area, began a volume at 01:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Fort Worth, TX (KFWD), launched 00:00Z, 1.0 hours before the alert went out and 149 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1627 J/kg
- Mixed-layer CIN
- -79 J/kg
- Mixed-layer LCL
- 783 m above ground
- 0-6 km bulk shear
- 5 kt
- 0-1 km storm-relative helicity
- 42 m²/s²
- 0-3 km storm-relative helicity
- 85 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
872 WUUS54 KFWD 080100 SVRFWD TXC213-080200- /O.NEW.KFWD.SV.W.0129.120508T0100Z-120508T0200Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE FORT WORTH TX 800 PM CDT MON MAY 7 2012 THE NATIONAL WEATHER SERVICE IN FORT WORTH HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... CENTRAL HENDERSON COUNTY IN NORTHEAST TEXAS... * UNTIL 900 PM CDT * AT 800 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES EAST OF MALAKOFF...MOVING EAST AT 10 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... ATHENS AROUND 835 PM... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. IF YOU ARE CAUGHT OUTSIDE...SEEK SHELTER IN A STRONG BUILDING AND STAY INSIDE...AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED. && LAT...LON 3231 9576 3210 9569 3211 9607 3224 9611 TIME...MOT...LOC 0100Z 263DEG 8KT 3219 9595 $$
4 follow-up statements
928 WWUS54 KFWD 080113 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 813 PM CDT MON MAY 7 2012 TXC213-080200- /O.CON.KFWD.SV.W.0129.000000T0000Z-120508T0200Z/ HENDERSON TX- 813 PM CDT MON MAY 7 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL HENDERSON COUNTY... AT 813 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR MALAKOFF...MOVING EAST AT 10 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ATHENS AROUND 855 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. && LAT...LON 3231 9576 3211 9571 3211 9607 3225 9607 TIME...MOT...LOC 0113Z 263DEG 8KT 3220 9597 $$ DUNN
747 WWUS54 KFWD 080132 RRA SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 832 PM CDT MON MAY 7 2012 TXC213-080200- /O.CON.KFWD.SV.W.0129.000000T0000Z-120508T0200Z/ HENDERSON TX- 832 PM CDT MON MAY 7 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL HENDERSON COUNTY... AT 833 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 4 MILES WEST OF ATHENS...MOVING EAST AT 10 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... ATHENS AROUND 855 PM CDT... PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. && LAT...LON 3231 9576 3211 9571 3211 9607 3225 9607 TIME...MOT...LOC 0133Z 263DEG 8KT 3221 9592 $$ DUNN
023 WWUS54 KFWD 080143 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 843 PM CDT MON MAY 7 2012 TXC213-080200- /O.CON.KFWD.SV.W.0129.000000T0000Z-120508T0200Z/ HENDERSON TX- 843 PM CDT MON MAY 7 2012 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 900 PM CDT FOR CENTRAL HENDERSON COUNTY... AT 843 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ATHENS...MOVING EAST AT 10 MPH. PRECAUTIONARY/PREPAREDNESS ACTIONS... FOR YOUR PROTECTION MOVE TO A STURDY SHELTER UNTIL THE STORM HAS PASSED. && LAT...LON 3211 9597 3228 9591 3231 9576 3211 9571 TIME...MOT...LOC 0143Z 263DEG 8KT 3220 9582 $$ DUNN
099 WWUS54 KFWD 080156 SVSFWD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 856 PM CDT MON MAY 7 2012 TXC213-080207- /O.EXP.KFWD.SV.W.0129.000000T0000Z-120508T0200Z/ HENDERSON TX- 856 PM CDT MON MAY 7 2012 ...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL HENDERSON COUNTY EXPIRES AT 900 PM CDT... AT 857 PM CDT THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING WEAKENED AND WAS NO LONGER SEVERE. RADAR INDICATED THAT HEAVY RAIN...SMALL HAIL...AND GUSTY WINDS WERE STILL POSSIBLE FROM THE THUNDERSTORM. LAT...LON 3211 9597 3228 9591 3231 9576 3211 9571 TIME...MOT...LOC 0157Z 263DEG 8KT 3220 9578 $$ DUNN
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Fort Worth, TX wrote its last area forecast discussion before this severe thunderstorm warning went out at May 7, 7:25 PM CDT, 35 minutes earlier.
Area forecast discussion, May 7, 7:25 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE FORT WORTH TX 725 PM CDT MON MAY 7 2012 .AVIATION... ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS SURROUND THE TAF SITES FROM NEARLY ALL DIRECTIONS. A LARGE COMPLEX OF ACTIVITY IS CURRENTLY WEST OF THE TAF SITES BUT IS CONTINUING TO SLOWLY ADVANCE EAST. ADDITIONAL THUNDERSTORMS ARE DEVELOPING IN NAVARRO..ELLIS AND KAUFMAN COUNTY. WILL START ALL TAF SITES OFF WITH VCTS AT 00Z...AND WILL TEMPO -TSRA BEGINNING AT 00 OR 01Z. THINK THIS COMPLEX OUT WEST WILL BE THE MAIN PLAYER THIS EVENING FOR THE AIRPORTS. WILL USE 1 TEMPO GROUP FOR 4 HOURS TO ACCOUNT FOR THIS AS ANY PRECIP SHOULD BE DIMINISHED OR MOVED EAST OF THE TAF SITES AROUND MIDNIGHT. ADDITIONAL THUNDERSTORM ACTIVITY IS DEVELOPING IN WEST TEXAS AHEAD OF AN APPROACHING SHORTWAVE. LATEST HIGH RESOLUTION MODEL OUTPUT SUGGEST WE WILL SEE A DECENT BREAK OVERNIGHT...WITH THIS COMPLEX REACHING THE TAF SITES NEAR DAYBREAK. THIS WILL LIKELY BRING SHOWERS TO THE REGION FOR MOST OF THE DAY TOMORROW. INSTABILITY WILL BE MUCH WEAKER TOMORROW AND AM ONLY EXPECTING ISOLATED THUNDERSTORMS. WILL JUST ADDRESS THE PRECIP TOMORROW WITH VCSH FOR MUCH OF THE DAY. LATER TAF ISSUANCES MAY NEED TO INCLUDE THE MENTION OF THUNDER IF CONDITIONS WARRANT. NORTHERLY WINDS HAVE REACHED ALL SITES AND EXPECT NORTH/NORTHWESTERLY FLOW TO CONTINUE THROUGH THE PERIOD. 85/NH && .PREV DISCUSSION... /ISSUED 401 PM CDT MON MAY 7 2012/ SCATTERED SEVERE THUNDERSTORMS HAVE DEVELOPED ACROSS WEST CENTRAL TEXAS OVER THE LAST FEW HOURS AS A COLD FRONT SLOWLY ADVANCES INTO AN EXTREMELY UNSTABLE ENVIRONMENT. CURRENTLY THE FRONT IS LINED UP FROM FAR WEST TEXAS TO NEAR SAN ANGELO AND STRETCHING NORTHEAST INTO THE ARKLATEX. A CORRIDOR OF MOSTLY UNCAPPED STRONG INSTABILITY EXTENDS AHEAD OF THE FRONT ACROSS MOST OF NORTH TEXAS INTO THE HILL COUNTRY. MAIN CONCERNS OVER THE NEXT 12 HOURS WILL BE THE POSSIBILITY OF CONVECTION BECOMING MORE ORGANIZED AND TRANSITIONING INTO A FORWARD PROPAGATING MCS. HIGH RESOLUTION GUIDANCE CONTINUES TO SUGGEST THAT CLUSTERS OF THUNDERSTORMS WILL ORGANIZE OVER WEST CENTRAL TEXAS AND PROPAGATE EASTWARD INTO THE AXIS OF HIGHER INSTABILITY. IN ADDITION...A FEW THUNDERSTORMS HAVE DEVELOPED OVER THE ARKLATEX OVER THE LAST HOUR. IF THIS CONVECTION CAN CLUSTER IT WILL LIKELY DRIFT SOUTHWARD ACROSS OUR NORTHEAST COUNTIES. FOR THIS EVENING...WILL HAVE THE HIGHEST POPS ACROSS THE SOUTHWEST WHERE CONVECTION IS ONGOING. IT APPEARS LIKELY THAT THESE STORMS WILL HOLD TOGETHER AND MOVE EAST...SO WILL CARRY HIGH POPS THROUGH TONIGHT MAINLY ALONG AND SOUTH OF INTERSTATE 20. GIVEN ANY ORGANIZED COMPLEX OF STORMS...DAMAGING WINDS WILL BE LIKELY ALONG WITH LARGE HAIL. IN ADDITION TO ANY SEVERE WEATHER THREAT TONIGHT...THUNDERSTORM MERGERS WITHIN ANY COMPLEX OF STORMS WOULD BE CAPABLE OF PRODUCING FLASH FLOODING. AT THIS TIME WILL HOLD OFF ON ANY FLASH FLOOD WATCH...BUT WILL HAVE TO WATCH ESPECIALLY OUR SOUTHERN COUNTIES. HIGH PRESSURE BUILDS SOUTH DURING THE DAY TUESDAY WITH FRONT BEING PUSHED INTO SOUTH TEXAS. THE UPPER TROF WILL STILL REMAIN WELL TO THE WEST OF NORTH TEXAS...HOWEVER MODERATE WARM ADVECTION WILL PERSIST FROM 800-600MB WHICH WILL LIKELY RESULT IN AREAS OF SHOWERS. INSTABILITY WILL BE SIGNIFICANTLY LOWER TOMORROW BUT STILL SUFFICIENT FOR THUNDERSTORMS. WILL MAINTAIN RELATIVELY HIGH POPS THROUGH TUESDAY. IT APPEARS THAT WE WILL GET A BREAK IN SCATTERED PRECIP ON WEDNESDAY BEFORE UPPER LOW FINALLY EJECTS EASTWARD ON THURSDAY. PRECIP CHANCES WILL INCREASE LATE THURSDAY NIGHT AND FRIDAY AND AGAIN MOST ACTIVITY SHOULD REMAIN BELOW SEVERE LIMITS. BEYOND FRIDAY NIGHT...NORTHWEST FLOW WILL PREVAIL AND FORECAST WILL REMAIN DRY. DUNN && .PRELIMINARY POINT TEMPS/POPS... DALLAS-FT. WORTH, TX 65 75 58 80 57 / 60 50 20 10 5 WACO, TX 69 76 59 80 57 / 80 70 30 10 10 PARIS, TX 64 75 54 76 53 / 40 30 20 10 5 DENTON, TX 62 71 54 79 53 / 40 40 20 10 5 MCKINNEY, TX 64 74 55 79 52 / 50 40 20 10 5 DALLAS, TX 66 76 59 80 59 / 60 50 20 10 5 TERRELL, TX 66 75 57 79 55 / 70 50 20 10 5 CORSICANA, TX 68 76 60 78 57 / 80 60 30 10 10 TEMPLE, TX 68 76 60 77 58 / 80 70 40 10 10 MINERAL WELLS, TX 60 70 54 79 54 / 50 50 20 10 10 && .FWD WATCHES/WARNINGS/ADVISORIES... NONE. && 85/85
Hazardous weather outlook, May 7, 3:53 PM CDT, 4 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE FORT WORTH TX 353 PM CDT MON MAY 7 2012 TXZ091>095-100>107-115>123-129>135-141>148-156>162-174-175-081215- MONTAGUE-COOKE-GRAYSON-FANNIN-LAMAR-YOUNG-JACK-WISE-DENTON-COLLIN- HUNT-DELTA-HOPKINS-STEPHENS-PALO PINTO-PARKER-TARRANT-DALLAS- ROCKWALL-KAUFMAN-VAN ZANDT-RAINS-EASTLAND-ERATH-HOOD-SOMERVELL- JOHNSON-ELLIS-HENDERSON-COMANCHE-MILLS-HAMILTON-BOSQUE-HILL-NAVARRO- FREESTONE-ANDERSON-LAMPASAS-CORYELL-BELL-MCLENNAN-FALLS-LIMESTONE- LEON-MILAM-ROBERTSON- 353 PM CDT MON MAY 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH TEXAS. .DAY ONE...TONIGHT. THUNDERSTORMS ARE EXPECTED TO MOVE INTO NORTH TEXAS FROM THE SOUTHWEST THROUGH THIS EVENING. THESE STORMS WILL HAVE THE POTENTIAL TO BECOME STRONG TO SEVERE WITH LARGE HAIL AND DAMAGING WINDS THE PRIMARY HAZARDS. ANOTHER ROUND OF THUNDERSTORMS MAY DEVELOP NEAR A BONHAM TO SULPHUR SPRINGS LINE AND THEN MOVE SOUTH EARLY THIS EVENING. THIS LINE OF STORMS ALSO HAS A CHANCE OF BECOMING SEVERE WITH LARGE HAIL AND DAMAGING WINDS POSSIBLE. ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS THE REMAINDER OF NORTH TEXAS THROUGH TONIGHT. ANY THUNDERSTORM ACTIVITY IN THE REGION WILL BE CAPABLE OF PRODUCING FREQUENT CLOUD TO GROUND LIGHTNING AND LOCALLY HEAVY RAINFALL WHICH MAY LEAD TO FLOODING. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. THUNDERSTORMS ARE POSSIBLE ACROSS ALL OF NORTH TEXAS TUESDAY AND TUESDAY NIGHT. SEVERE WEATHER IS NOT ANTICIPATED AT THIS TIME. THUNDERSTORMS WILL RETURN TO THE FORECAST LATE THURSDAY...WITH CHANCES CONTINUING THROUGH FRIDAY NIGHT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL LIKELY BE NEEDED ACROSS NORTH TEXAS THIS EVENING. SPOTTER ACTIVATION IS MOST LIKELY ALONG AND SOUTH OF THE INTERSTATE 20 CORRIDOR. CAVANAUGH
In the hours before
Special weather statement, May 7, 6:36 PM CDT, 1 hour 24 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 636 PM CDT MON MAY 7 2012 TXZ146-080000- NAVARRO TX- 636 PM CDT MON MAY 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN NAVARRO COUNTY AT 635 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A DEVELOPING LINE OF STRONG THUNDERSTORM FROM JUST EAST OF GUN BARREL CITY TO 10 MILES WEST OF CORSICANA OR ACROSS THE NORTHERN PART OF THE NAVARRO COUNTY. MOVEMENT OF INDIVIDUAL STORMS WAS EAST AT 10 MPH. CITIES IN THE PATH OF THIS STORM INCLUDE BARRY AND BLOOMING GROVE. PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3198 9679 3209 9684 3232 9637 3222 9621 TIME...MOT...LOC 2335Z 234DEG 10KT 3213 9662
Special weather statement, May 7, 6:44 PM CDT, 1 hour 16 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 644 PM CDT MON MAY 7 2012 TXZ130-080015- ERATH TX- 644 PM CDT MON MAY 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... SOUTHEASTERN ERATH COUNTY AT 644 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 14 MILES SOUTHEAST OF STEPHENVILLE...MOVING SOUTHEAST AT 10 MPH. PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3221 9794 3208 9787 3196 9812 3209 9819 TIME...MOT...LOC 2344Z 296DEG 8KT 3211 9800
Local storm report, May 7, 6:46 PM CDT, 1 hour 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
646 PM CDT MON MAY 07 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0641 PM HAIL CRYER CREEK 32.13N 96.67W
05/07/2012 E1.00 INCH NAVARRO TX PUBLICLocal storm report, May 7, 7:09 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FORT WORTH TX
709 PM CDT MON MAY 07 2012
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0706 PM HAIL ALMA 32.28N 96.55W
05/07/2012 E1.75 INCH ELLIS TX TRAINED SPOTTER
AT THE INTERSECTION OF HIGHWAY 287 AND I-45Special weather statement, May 7, 7:18 PM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE FORT WORTH TX
718 PM CDT MON MAY 7 2012
TXZ132-080045-
SOMERVELL TX-
718 PM CDT MON MAY 7 2012
...SIGNIFICANT WEATHER ADVISORY FOR...
SOMERVELL COUNTY
AT 718 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
STRONG THUNDERSTORM 18 MILES SOUTH OF GRANBURY...MOVING NORTHEAST AT
10 MPH.
CITIES IN THE PATH OF THIS STORM INCLUDE GLEN ROSE AND DINOSAUR
VALLEY STATE PARK.
PENNY-SIZED HAIL AND WIND GUSTS TO 40 MPH CAN BE EXPECTED FROM THIS
STORM.
IF THIS STORM INTENSIFIES...A SEVERE WEATHER WARNING MAY BE NEEDED.
LAT...LON 3232 9779 3232 9765 3224 9761 3220 9761
3220 9765 3209 9786 3222 9794 3224 9794
TIME...MOT...LOC 0018Z 243DEG 9KT 3219 9783
CAVANAUGHSpecial weather statement, May 7, 7:54 PM CDT, 6 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE FORT WORTH TX 754 PM CDT MON MAY 7 2012 TXZ161-080130- LIMESTONE TX- 754 PM CDT MON MAY 7 2012 ...SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN LIMESTONE COUNTY AT 754 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A STRONG THUNDERSTORM 14 MILES NORTHEAST OF BELLMEAD...MOVING EAST AT 10 MPH. PENNY-SIZED HAIL AND WIND GUSTS TO 50 MPH CAN BE EXPECTED FROM THIS STORM. LAT...LON 3177 9680 3167 9673 3162 9687 3171 9692 TIME...MOT...LOC 0054Z 269DEG 9KT 3168 9686
The office that day
Everything else NWS Fort Worth, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 7, 7:01 PM CDT | Severe Thunderstorm Warning | FWD | Hopkins | 59 min |
| May 7, 7:12 PM CDT | Severe Thunderstorm Warning | FWD | Coryell | 46 min |
| May 7, 7:14 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Navarro | 61 min |
| May 7, 7:18 PM CDT | Special Weather Statement | FWD | Somervell | 27 min |
| May 7, 7:26 PM CDT | Severe Thunderstorm Warning | FWD | McLennan | 64 min |
| May 7, 7:32 PM CDT | Severe Thunderstorm Warning | FWD | Bosque, Hill, Johnson, Somervell | 43 min |
| May 7, 7:44 PM CDT | Areal Flood Advisory | FWD | Erath, Somervell | 3 hr |
| May 7, 7:54 PM CDT | Special Weather Statement | FWD | Limestone | 36 min |
| May 7, 7:57 PM CDT | Areal Flood Advisory | FWD | Van Zandt | 3 hr |
| May 7, 8:06 PM CDT | Special Weather Statement | FWD | Tarrant | 24 min |
| May 7, 8:15 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Limestone, Navarro | 60 min |
| May 7, 8:20 PM CDT | Areal Flood Advisory | FWD | McLennan | 3 hr |
| May 7, 8:35 PM CDT | Areal Flood Advisory | FWD | Hill, Navarro | 3 hr |
| May 7, 8:39 PM CDT | Special Weather Statement | FWD | Milam | 36 min |
| May 7, 8:42 PM CDT | Severe Thunderstorm Warning | FWD | Hill, Navarro | 51 min |
| May 7, 9:07 PM CDT | Flash Flood Warning | FWD | Hill, Navarro | 113 min |
| May 7, 9:26 PM CDT | Severe Thunderstorm Warning | FWD | Freestone | 35 min |
| May 7, 9:50 PM CDT | Flash Flood Warning | FWD | Navarro | 85 min |
Nearby
Severe Thunderstorm Warnings in Texas, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.